# SDR F3LA98048

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Nr 6 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED AFT ENGINE MOUNT ATTACH POINT ON NR 6 FLAP TRACK CORRODED.  MAINTENANCE REMOVED CORROSION, FABRICATED REPLACEMENT PARTS AND REPAIRED PER ER 96-0388.  OHM 20-10-2, OHM 20-42-10, AND OHM 20-42-05.  (M)
